# SDR CALA0700729

- Difficulty date: December 5, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AND101362402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY FLOOR SUPPORT STA 294.5 AND RBL 31.5 PREVIOUS REPAIR STRAP HAS CORROSION UNDER, AROUND NUT PLATE HOLE.  INSTALLED SECT "T" CHORD AND REINSTALLED STRAP PER SRM 53-10-51.
